# SDR MALA040602

- Difficulty date: September 24, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 16,381 hours, 18,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330131
- Part serial: 1254
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK WAS REMOVED FOR SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY ASSEMBLY AFTER CAPACITY CHECK FAILED.  P/N 3301-31 UNIT PASSES CMM TESTS.  A/C RETURNEDTO SERVICE 9/28/04.
